Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Characterization of Plane Strain

J. M. Ball and R. D. James
Proceedings: Mathematical and Physical Sciences
Vol. 432, No. 1884 (Jan. 8, 1991), pp. 93-99
Published by: Royal Society
Stable URL: http://www.jstor.org/stable/51907
Page Count: 7
  • Read Online (Free)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Characterization of Plane Strain
Preview not available

Abstract

A new characterization of plane strain is given that holds even under weak regularity hypotheses on the deformation.

Page Thumbnails

  • Thumbnail: Page 
93
    93
  • Thumbnail: Page 
94
    94
  • Thumbnail: Page 
95
    95
  • Thumbnail: Page 
96
    96
  • Thumbnail: Page 
97
    97
  • Thumbnail: Page 
98
    98
  • Thumbnail: Page 
99
    99